# SDR SWAA2022031160489

- Difficulty date: July 1, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR BEAM AT AFT CABIN BS986 RBL37 WL208. / BLENDED CORROSION ON BS986 FLOOR BEAM RBL37 WL208; 3' X .25' X .014' ORIGINAL THICKNESS .150' FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 REPAIRED PER EA 1-A53-8241 REV 3
